Inequalities for Eigenvalues of a System of Higher-Order Differential Equations

Authors

  • He-Jun Sun

Abstract

We establish some sharper inequalities for eigenvalues of a system of higher-order differential equations. Moreover, we present some sharper estimates for the upper bound of the (k +1)th eigenvalue and the gaps of its consecutive eigenvalues.

Published

25.03.2014

Issue

Section

Research articles

How to Cite

Sun, He-Jun. “Inequalities for Eigenvalues of a System of Higher-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 3, Mar. 2014, pp. 394–403, https://umj.imath.kiev.ua/index.php/umj/article/view/2141.